gastroenterologist-icon
Stomach pain
Hi Dr, I am suffering from continuous stomach pain after i have taken paracetamol 650 thrice a day for 5 days.I have also take pantofix-D empty stomach with Dr's prescription. Its a continuous pain. Let me know what all can be done and how will 8 get relief.
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Go for ultrasound abdomen Avoid spicy and fatty foods avoid milk and milk products except curd avoid citrus fruits drink more water and regular physical activity Tab Drotikind M 1tab two times daily for 2days
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.